Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 26 found articles
 
 
  Convexity of complements of tropical varieties, and approximations of currents
 
 
Title: Convexity of complements of tropical varieties, and approximations of currents
Author: Adiprasito, Karim
Babaee, Farhad
Appeared in: Mathematische Annalen
Paging: Volume 373 (2018) nr. 1-2 pages 237-251
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands